• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On reachable sets for one-pulse controls under constraints of asymptotic character

Cybernetics and Physics. 2017. Vol. 6. No. 4. P. 166-173.
Baklanov A., Chentsov A., Savenkov I.

We study asymptotic versions of reachable sets of linear systems for two intuitive formalizations of onepulse controls given constraints of asymptotic character. The results are presented for the simplest example of linear control systems, the double integrator, though they admit a straightforward extension to a generic linear system. We suppose that the coefficient at the control is a piecewise continuous function. To illustrate the developed theoretical framework for both formalizations, we demonstrate examples of linear control systems, the double integrator, though they admit a straightforward extension to a generic linear system. We suppose that the coefficient at the control is a piecewise continuous function. To illustrate the developed theoretical framework for both formalizations, we demonstrate examples of attraction sets, asymptotic versions of reachable sets.